MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; MASK,FACE,YELLOW,ISOLATION,EARLOOP

MEDLINE INDUSTRIES, LP Medline; MASK,FACE,YELLOW,ISOLATION,EARLOOP
Model Number NON27122
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility "one staff member had to be treated for a severe breakout in relation to the use of the mask".Per the facility the staff member received "topical cortisol cream and a cortisone shot" for the described reaction.The sample was requested but was not returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility "one staff member had to be treated for a severe breakout in relation to the use of the mask".

Brand Name
Medline
Common Device Name
MASK,FACE,YELLOW,ISOLATION,EARLOOP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16271629
Report Number1417592-2023-00035
Device Sequence Number7549008
Product Code FXX
UDI-Device Identifier10080196717972
UDI-Public10080196717972
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNON27122
Device Catalogue NumberNON27122
Device Lot Number18422040002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown